#WEEKENDCOFFEESHARE : Stopped taking Lyrica, pain decreasing some


#WEEKENDCOFFEESHARE : Stopped taking Lyrica, pain decreasing some

Directions from ECLECTICALLI

Weekend Coffee Share is a time for us to take a break out of our lives and enjoy some time catching up with friends (old and new)!

Grab a cup of coffee and share with us! What’s been going on in your life? What are your weekend plans? Is there a topic you’ve just been ruminating on that you want to talk about?

All are welcome! Just add your link to the Linky-List, and be sure to visit others and join in their conversations! The link will be open from Friday, February 8th at 7am (Pacific Time) until Monday, February 11th at 7am (Pacific Time) to give us a good range of “weekend”!

*********************************

If we were having coffee, I would be drinking hot tea because the temperatures have dropped a lot. You may have coffee or tea, whichever you prefer.

I am actually cold today. Last night dropped to 43 degrees F and tonight it is supposed to drop to 49 and right now it is 52. That was a quick change in temperatures. From 90 plus on Wednesday.

I got my own new walker through my insurance. I stopped taking the Lyrica out of a hunch and the pain is slowly decreasing. I would hate to think I suffered all these months and it was one of my medications. It is the one for the Fibromyalgia. It was the last one available for Fibromyalgia that I hadn’t tried. I also gained a lot of weight which is why my doctor wouldn’t try it. I am already overweight and so these extra 25 pounds weren’t good. I bought larger clothes and they are tight now.

My breathing problems are still problematic.  It is hard to sleep when you feel as if you can’t breathe. I am working on remembering to take the treatments twice a day as recommended.

I would also tell you that Sunday is usually brunch with my BFF. Since they have increased the prices on the weekend, we are going on Monday instead. We probably won’t have the same waitress or waiter.

Time for a breathing treatment as it is almost time for bed and I want to be able to sleep.

Enjoy your week coming up.

Tessa – 

Advocate for mental health and invisible illnesses, also a devout Christian

Author – http://www.finallyawriter.com (this blog contains my old work mostly although occasionally I do add something new here), new work is mainly on this blog http://www.tessacandoit.com

Author of a book, a work in progress on the blog, https://tessacandoit.com/government-property-a-memoir-as-a-military-wife/

Highlighted chapters are done and ready to be read.

8 thoughts on “#WEEKENDCOFFEESHARE : Stopped taking Lyrica, pain decreasing some

  1. bearmkwa

    I totally hear you about pain meds. For years after my accident I practically lived one dose to the next. then, I broke a front tooth on Thanksgiving morn a few years ago and had to go to urgent dental care. They yanked my front teeth, and killed a nerve in my face that had been making my face hurt so much that just the air touching it brought me to tears….and the migraines…lived with a constant one. Oddly enough, after that, no face pain (my face leans on one side, but I don’t care! No pain!), and I’ve not had a migraine since. A sinus headache when corn is in tassel, but not a migraine! And the best part… no pain meds! An occasional ibuprofen, but by an large I’m now drug-free! I’m loving it, too! Lyrica was one of the ones that they had me on, and I had a lot of problems with it (have lost 150lbs since I stopped using it, too!)

    Liked by 1 person

    Reply
    1. Tessa Post author

      Great news on the pain-free and your experience with Lyrica gives me hope. Each day without I feel a little less pain. And if I can lose at least 35 pounds I can probably fit into my smaller clothes again and still wear the others since I like them loose. I take 4 opioids a day (Percocets) and it would be nice not to have to have to continue taking them.

      Liked by 1 person

      Reply
      1. bearmkwa

        They put me on percocet last winter for a week… I was in so much gut pain I thought I was going to die… and was so sick I couldn’t eat or drink anything. After three days, I could barely sit up in bed, so I stopped taking them after a call to the Doc who said it was just a side effect and not to worry. I will NEVER trust that doctor again.

        Like

        Reply
        1. Tessa Post author

          I told my pain dr my pain was getting worse. I could barely walk and she never put two and two together. I looked up the side effects of the Lyrica and they were scary and they were the side effects no one could figure out. I might be wrong, but the longer I am off of it the better I feel. I know the Percocets can cause problems too so I am going to do just the Lyrica for now. I don’t trust many doctors anymore. I read the list of side-effects and what you shouldn’t take with it and I am on most of those medications and/or have that condition. My daughter the nurse is on their side.

          Liked by 1 person

          Reply

Feel free to leave any feedback!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.